MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3024 IPG
Model Number 3024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Capa remediation.
 
Event or Problem Description
The patient developed very mild erythema over the ipg site noted on the post-op visit and was started on an antibiotic.It completely resolved, uneventfully on follow up visit.Date of event unknown.

Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8772068
Report Number3007666314-2019-00053
Device Sequence Number1708607
Product Code MNQ
UDI-Device Identifier00855728005024
UDI-Public00855728005024
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3024
Device Catalogue Number900-003-015
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005